# SDR COM31030

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 7603 · Power Lever
- Part: Cable Assy
- Condition: Binding
- Location: Lt/Rt
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER LEVERS ARE DIFFICULT TO MOVE.  REPLACED DEFECTIVE SECTIONS OF LT AND RT POWER CONTROL CABLES.  LT P/N: C82180-3; RT P/N: C82224-7; RT P/N: C82146-3.
